# SDR JGV2002F00008

- Difficulty date: June 28, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N100GA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 139
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Interference
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET BUCK TAIL INTERFEARENCE WITH CABIN WINDOW FLANGES ON THE PERIMETER OF WINDOW FRAME.  WINDOW SEALS CUT AT FACTORY.  REPAIRED PER EO DDA0825W342121 REVD.  INSTALLED NEW SEALS, ALL CABIN WINDOWS.
